# SDR AALA201608309003

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 48,523 hours, 27,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD F/A JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
